MAUDE Adverse Event Report: SYNTHES GMBH DEPTH GAUGE FOR MULTILOC HUMERAL NAILING SYSTEM

SYNTHES GMBH DEPTH GAUGE FOR MULTILOC HUMERAL NAILING SYSTEM
Catalog Number 03.019.017
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that the 03.019.017 depth gauge has pin broken from the provided photos.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.The broken pin could affect the functionality of the depth gauge.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the depth gauge f/multiloc hum nail syst would contribute to the complained device issue.Based on the investigation findings, potential cause attributed to caused traced to component failure and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history part number: 03.019.017-us.Lot number: 58743p4.Manufacturing site: hägendorf.Release to warehouse date: 23.06.2025.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that when they went to measure with the depth gauge and the probe fell off.Quick connect was also unable to open and latch onto screwdriver.There was no patient harm.

Brand Name
DEPTH GAUGE FOR MULTILOC HUMERAL NAILING SYSTEM
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
HÄGENDORF
im bifang 6
hägendorf 4614
SZ   4614
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25173830
Report Number8030965-2026-04592
Device Sequence Number10190434
Product Code HTJ
UDI-Device Identifier10886982069559
UDI-Public(01)10886982069559(10)58743P4
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.017
Device Lot Number58743P4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown